# SDR ASOA200901103

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,542 hours, 9,751 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF ATL NR 1 ENG OIL TEMP INCREASED AMBER AT 150+ F/O PULLED OUT QRH & IT ALREADY WAS RED 163 & RAN QRH.  AFTER IDLING FOR ALMOST 2 MIN FINALLY STARTED DECREASING. LOWERED TO IDLE & STILL SHOWING 131' (RT SHOWING 99) ALSO NR 1 OIL PRESS WAS 5 TO 10 PSI LESS  [EMERGENCY DECLARED -- AIRCRAFT RETURNED TO ATL AFTER T/O]
